Alert archive / California / Wind Advisories in 2005
Wind Advisory 6, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Nov 14, 2005, 2:10 AM PST for 4 counties in California. It took effect at Nov 14, 2005, 10:00 PM PST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2005, 2:10 AM PST (10:10 UTC)
- In effect from
- Nov 14, 2005, 10:00 PM PST
- Expired
- Nov 15, 2005, 7:42 PM PST
- In force
- 22 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 10.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2764 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 141010 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 210 AM PST MON NOV 14 2005 ...DENSE FOG ADVISORY FOR SAN DIEGO COASTAL AREAS AND INLAND VALLEYS UNTIL 9 AM MONDAY MORNING... ...WIND ADVISORY FOR THE MOUNTAINS...INLAND VALLEYS AND ORANGE COUNTY COASTAL AREAS FROM 10 PM TONIGHT UNTIL 2 PM TUESDAY... .A SHALLOW MARINE LAYER WILL CAUSE AREAS OF DENSE FOG IN THE SAN DIEGO COUNTY COASTAL AREAS...WESTERN SAN DIEGO INLAND VALLEYS AND NEAR THE ORANGE COUNTY COAST LATE TONIGHT AND MONDAY MORNING. VISIBILITIES WILL IMPROVE BY 9 AM AS THE FOG BURNS OFF. SURFACE HIGH PRESSURE WILL BUILD INTO THE GREAT BASIN CAUSING OFFSHORE FLOW. LOCAL GUSTY SANTA ANA WINDS WILL DEVELOP LATE TONIGHT AND CONTINUE INTO TUE...ESPECIALLY THROUGH AND BELOW MOUNTAINS CANYONS AND PASSES. CAZ042-050-141700- /O.NEW.KSGX.WI.Y.0006.051115T0600Z-051115T2200Z/ /O.CON.KSGX.FG.Y.0004.000000T0000Z-051114T1700Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- 210 AM PST MON NOV 14 2005 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 2 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 2 PM PST TUESDAY. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. THE FOG WILL AFFECT DRIVING CONDITIONS ON LOCAL ROADS AND HIGHWAYS INCLUDING PORTIONS OF INTERSTATES 5 AND 405. VISIBILITIES WILL IMPROVE BY 9 AM AS THE FOG BURNS OFF. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. LOCAL NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH LATE TONIGHT INTO TUESDAY...MAINLY BELOW MOUNTAIN CANYONS AND PASSES. A WIND ADVISORY MEANS THAT WINDS OF OVER 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LOCAL VISIBILITY MAY BE REDUCED IN BLOWING DUST AND SAND. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ055>058-141700- /O.NEW.KSGX.WI.Y.0006.051115T0600Z-051115T2200Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 210 AM PST MON NOV 14 2005 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 2 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 2 PM PST TUESDAY. LOCAL NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS OVER 50 MPH LATE TONIGHT INTO TUESDAY...MAINLY THROUGH CANYONS AND PASSES. A WIND ADVISORY MEANS THAT WINDS OF OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LOCAL VISIBILITY MAY BE REDUCED IN BLOWING DUST AND SAND. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ048-141700- /O.NEW.KSGX.WI.Y.0006.051115T0600Z-051115T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 210 AM PST MON NOV 14 2005 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 2 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 2 PM PST TUESDAY. LOCAL NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH...MAINLY BELOW MOUNTAIN CANYONS AND PASSES. A WIND ADVISORY MEANS THAT WINDS OF OVER 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LOCAL VISIBILITY MAY BE REDUCED IN BLOWING DUST AND SAND. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ043-141700- /O.CON.KSGX.FG.Y.0004.000000T0000Z-051114T1700Z/ SAN DIEGO COUNTY COASTAL AREAS- 210 AM PST MON NOV 14 2005 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. THE FOG WILL AFFECT DRIVING CONDITIONS ON LOCAL ROADS AND HIGHWAYS INCLUDING PORTIONS OF INTERSTATES 5...15 AND 8. VISIBILITIES WILL IMPROVE BY 9 AM AS THE FOG BURNS OFF. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. $$ ATKIN
8 follow-up statements
000 WWUS76 KSGX 141256 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 456 AM PST MON NOV 14 2005 ...DENSE FOG ADVISORY FOR SAN DIEGO AND ORANGE COUNTY COASTAL AREAS UNTIL 9 AM MONDAY MORNING... ...WIND ADVISORY FOR THE MOUNTAINS...INLAND VALLEYS AND ORANGE COUNTY COASTAL AREAS FROM 10 PM TONIGHT UNTIL 2 PM TUESDAY... .A SHALLOW MARINE LAYER WILL CAUSE AREAS OF DENSE FOG IN THE SAN DIEGO COUNTY COASTAL AREAS AND NEAR THE ORANGE COUNTY COAST LATE THIS MORNING. VISIBILITIES WILL IMPROVE BY 9 AM AS THE FOG BURNS OFF. SURFACE HIGH PRESSURE WILL BUILD INTO THE GREAT BASIN CAUSING OFFSHORE FLOW. LOCAL GUSTY SANTA ANA WINDS WILL DEVELOP LATE TONIGHT AND CONTINUE INTO TUE...ESPECIALLY THROUGH AND BELOW MOUNTAINS CANYONS AND PASSES. CAZ050-142100- /O.CAN.KSGX.FG.Y.0004.000000T0000Z-051114T1700Z/ /O.CON.KSGX.WI.Y.0006.051115T0600Z-051115T2200Z/ SAN DIEGO COUNTY VALLEYS- 456 AM PST MON NOV 14 2005 ...DENSE FOG ADVISORY IS CANCELLED... ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 2 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE DENSE FOG ADVISORY. A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 2 PM PST TUESDAY. LOCAL NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH LATE TONIGHT INTO TUESDAY...MAINLY BELOW MOUNTAIN CANYONS AND PASSES. A WIND ADVISORY MEANS THAT WINDS OF OVER 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LOCAL VISIBILITY MAY BE REDUCED IN BLOWING DUST AND SAND. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ042-141700- /O.CON.KSGX.FG.Y.0004.000000T0000Z-051114T1700Z/ /O.CON.KSGX.WI.Y.0006.051115T0600Z-051115T2200Z/ ORANGE COUNTY COASTAL AREAS- 456 AM PST MON NOV 14 2005 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 2 PM PST TUESDAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 2 PM PST TUESDAY. THE FOG WILL AFFECT DRIVING CONDITIONS ON LOCAL ROADS AND HIGHWAYS INCLUDING PORTIONS OF INTERSTATE 5. VISIBILITIES WILL IMPROVE BY 9 AM AS THE FOG BURNS OFF. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. LOCAL NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH LATE TONIGHT INTO TUESDAY...MAINLY BELOW MOUNTAIN CANYONS AND PASSES. A WIND ADVISORY MEANS THAT WINDS OF OVER 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LOCAL VISIBILITY MAY BE REDUCED IN BLOWING DUST AND SAND. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ043-141700- /O.CON.KSGX.FG.Y.0004.000000T0000Z-051114T1700Z/ SAN DIEGO COUNTY COASTAL AREAS- 456 AM PST MON NOV 14 2005 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. THE FOG WILL AFFECT DRIVING CONDITIONS ON LOCAL ROADS AND HIGHWAYS INCLUDING PORTIONS OF INTERSTATES 5 AND 8. VISIBILITIES WILL IMPROVE BY 9 AM AS THE FOG BURNS OFF. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. $$ CAZ055>058-142100- /O.CON.KSGX.WI.Y.0006.051115T0600Z-051115T2200Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 456 AM PST MON NOV 14 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 2 PM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 2 PM PST TUESDAY. LOCAL NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS OVER 50 MPH LATE TONIGHT INTO TUESDAY...MAINLY THROUGH CANYONS AND PASSES. A WIND ADVISORY MEANS THAT WINDS OF OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LOCAL VISIBILITY MAY BE REDUCED IN BLOWING DUST AND SAND. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ048-142100- /O.CON.KSGX.WI.Y.0006.051115T0600Z-051115T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 456 AM PST MON NOV 14 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 2 PM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 2 PM PST TUESDAY. LOCAL NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH...MAINLY BELOW MOUNTAIN CANYONS AND PASSES. A WIND ADVISORY MEANS THAT WINDS OF OVER 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LOCAL VISIBILITY MAY BE REDUCED IN BLOWING DUST AND SAND. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ ATKIN
000 WWUS76 KSGX 141659 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 859 AM PST MON NOV 14 2005 ...DENSE FOG ADVISORY ALLOWED TO EXPIRE FOR SAN DIEGO AND ORANGE COUNTY COASTAL AREAS AT 9 AM THIS MORNING... ...WIND ADVISORY FOR THE MOUNTAINS...INLAND VALLEYS AND ORANGE COUNTY COASTAL AREAS FROM 10 PM TONIGHT UNTIL 2 PM TUESDAY... .VISIBILITIES WILL CONTINUE TO IMPROVE AFTER 9 AM. SURFACE HIGH PRESSURE WILL BUILD INTO THE GREAT BASIN CAUSING OFFSHORE FLOW. LOCAL GUSTY SANTA ANA WINDS WILL DEVELOP LATE TONIGHT AND CONTINUE INTO TUE...ESPECIALLY THROUGH AND BELOW MOUNTAINS CANYONS AND PASSES. CAZ042-150100- /O.EXP.KSGX.FG.Y.0004.000000T0000Z-051114T1700Z/ /O.CON.KSGX.WI.Y.0006.051115T0600Z-051115T2200Z/ ORANGE COUNTY COASTAL AREAS- 859 AM PST MON NOV 14 2005 ...DENSE FOG ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 2 PM PST TUESDAY... THE DENSE FOG ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING. A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 2 PM PST TUESDAY. LOCAL NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH LATE TONIGHT INTO TUESDAY...MAINLY BELOW MOUNTAIN CANYONS AND PASSES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ043-141800- /O.EXP.KSGX.FG.Y.0004.000000T0000Z-051114T1700Z/ SAN DIEGO COUNTY COASTAL AREAS- 859 AM PST MON NOV 14 2005 ...DENSE FOG ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... THE DENSE FOG ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING. $$ CAZ055>058-150100- /O.CON.KSGX.WI.Y.0006.051115T0600Z-051115T2200Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 859 AM PST MON NOV 14 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 2 PM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 2 PM PST TUESDAY. LOCAL NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS OVER 50 MPH LATE TONIGHT INTO TUESDAY...MAINLY THROUGH CANYONS AND PASSES. A WIND ADVISORY MEANS THAT WINDS OF OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LOCAL VISIBILITY MAY BE REDUCED IN BLOWING DUST AND SAND. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ048-050-150100- /O.CON.KSGX.WI.Y.0006.051115T0600Z-051115T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- 859 AM PST MON NOV 14 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 2 PM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 2 PM PST TUESDAY. LOCAL NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH LATE TONIGHT INTO TUESDAY...MAINLY BELOW MOUNTAIN CANYONS AND PASSES. A WIND ADVISORY MEANS THAT WINDS OF OVER 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LOCAL VISIBILITY MAY BE REDUCED IN BLOWING DUST AND SAND. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MM
000 WWUS76 KSGX 150054 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 500 PM PST MON NOV 14 2005 ...WIND ADVISORY FOR THE MOUNTAINS...INLAND VALLEYS AND ORANGE COUNTY COASTAL AREAS FROM 10 PM TONIGHT UNTIL 2 PM TUESDAY... SURFACE HIGH PRESSURE WILL BUILD INTO THE GREAT BASIN CAUSING AN OFFSHORE FLOW TO DEVELOP TONIGHT. LOCAL GUSTY SANTA ANA WINDS WILL DEVELOP LATE TONIGHT AND CONTINUE INTO TUE...ESPECIALLY THROUGH AND BELOW MOUNTAINS CANYONS AND PASSES. CAZ055>058-150800- /O.CON.KSGX.WI.Y.0006.051115T0600Z-051115T2200Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 500 PM PST MON NOV 14 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 2 PM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 2 PM PST TUESDAY. LOCAL NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS OVER 50 MPH LATE TONIGHT INTO TUESDAY...MAINLY THROUGH AND BELOW CANYONS AND PASSES. A WIND ADVISORY MEANS THAT WINDS OF OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LOCAL VISIBILITY MAY BE REDUCED IN BLOWING DUST AND SAND. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ042-048-050-150800- /O.CON.KSGX.WI.Y.0006.051115T0600Z-051115T2200Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- 500 PM PST MON NOV 14 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 2 PM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 2 PM PST TUESDAY. LOCAL NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH LATE TONIGHT INTO TUESDAY...MAINLY BELOW MOUNTAIN CANYONS AND PASSES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WHITLOW
000 WWUS76 KSGX 150753 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1153 PM PST MON NOV 14 2005 ...WIND ADVISORY FOR THE MOUNTAINS...INLAND VALLEYS AND ORANGE COUNTY COASTAL AREAS UNTIL 2 PM TUESDAY... SURFACE HIGH PRESSURE WILL BUILD INTO THE GREAT BASIN CAUSING OFFSHORE TO INCREASE TODAY. LOCAL GUSTY SANTA ANA WINDS WILL DEVELOP TODAY...ESPECIALLY THROUGH AND BELOW MOUNTAINS CANYONS AND PASSES. CAZ055>058-151600- /O.CON.KSGX.WI.Y.0006.000000T0000Z-051115T2200Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 1153 PM PST MON NOV 14 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST TUESDAY. LOCAL NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS OVER 50 MPH LATE TONIGHT INTO TUESDAY...MAINLY THROUGH AND BELOW CANYONS AND PASSES. A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LOCAL VISIBILITY MAY BE REDUCED IN BLOWING DUST AND SAND. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ042-048-050-151600- /O.CON.KSGX.WI.Y.0006.000000T0000Z-051115T2200Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- 1153 PM PST MON NOV 14 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST TUESDAY. LOCAL NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH LATE TONIGHT INTO TUESDAY...MAINLY BELOW MOUNTAIN CANYONS AND PASSES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ATKIN
000 WWUS76 KSGX 150855 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1255 AM PST TUE NOV 15 2005 ...WIND ADVISORY FOR THE MOUNTAINS...INLAND VALLEYS AND ORANGE COUNTY COASTAL AREAS UNTIL 2 PM TUESDAY... SURFACE HIGH PRESSURE WILL BUILD INTO THE GREAT BASIN CAUSING OFFSHORE TO INCREASE TODAY. LOCAL GUSTY SANTA ANA WINDS WILL DEVELOP TODAY...ESPECIALLY THROUGH AND BELOW MOUNTAINS CANYONS AND PASSES. CAZ055>058-151700- /O.CON.KSGX.WI.Y.0006.000000T0000Z-051115T2200Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 1255 AM PST TUE NOV 15 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. LOCAL NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 55 MPH...MAINLY THROUGH AND BELOW CANYONS AND PASSES. A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LOCAL VISIBILITY MAY BE REDUCED IN BLOWING DUST AND SAND. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ042-048-050-151700- /O.CON.KSGX.WI.Y.0006.000000T0000Z-051115T2200Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- 1255 AM PST TUE NOV 15 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. LOCAL NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH...MAINLY BELOW MOUNTAIN CANYONS AND PASSES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LOCAL VISIBILITY MAY BE REDUCED IN BLOWING DUST AND SAND. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ ATKIN
000 WWUS76 KSGX 151631 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 831 AM PST TUE NOV 15 2005 ...HIGH WIND WARNING IN EFFECT FOR THE SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS AND THE SANTA ANA MOUNTAINS AND FOOTHILLS UNTIL 9 PM THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FOR THE REMAINING MOUNTAIN AREAS...THE ORANGE COUNTY COASTAL AREAS...AND THE SAN DIEGO COUNTY VALLEYS UNTIL 2 PM THIS AFTERNOON... SURFACE HIGH PRESSURE WILL BUILD INTO THE GREAT BASIN CAUSING OFFSHORE WINDS TO INCREASE TODAY. LOCAL GUSTY SANTA ANA WINDS WILL DEVELOP TODAY...ESPECIALLY THROUGH AND BELOW MOUNTAINS CANYONS AND PASSES. CAZ048-057-160045- /O.UPG.KSGX.WI.Y.0006.000000T0000Z-051115T2200Z/ /O.NEW.KSGX.HW.W.0002.051115T1631Z-051116T0500Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 831 AM PST TUE NOV 15 2005 ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. LOCAL NORTHEAST WINDS 30 TO 40 MPH WITH GUSTS TO 70 MPH...MAINLY THROUGH AND BELOW CANYONS AND PASSES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LOCAL VISIBILITY MAY BE REDUCED IN BLOWING DUST AND SAND. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ055-056-058-152200- /O.CON.KSGX.WI.Y.0006.000000T0000Z-051115T2200Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 831 AM PST TUE NOV 15 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. LOCAL NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 55 MPH...MAINLY THROUGH AND BELOW CANYONS AND PASSES. A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LOCAL VISIBILITY MAY BE REDUCED IN BLOWING DUST AND SAND. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ042-050-152200- /O.CON.KSGX.WI.Y.0006.000000T0000Z-051115T2200Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- 831 AM PST TUE NOV 15 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. LOCAL NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH...MAINLY BELOW MOUNTAIN CANYONS AND PASSES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LOCAL VISIBILITY MAY BE REDUCED IN BLOWING DUST AND SAND. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$
000 WWUS76 KSGX 160003 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 151 PM PST TUE NOV 15 2005 ...HIGH WIND WARNING IN EFFECT FOR THE SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS AND THE SANTA ANA MOUNTAINS AND FOOTHILLS UNTIL 9 PM THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FOR THE REMAINING MOUNTAIN AREAS...THE ORANGE COUNTY COASTAL AREAS...AND THE SAN DIEGO COUNTY VALLEYS UNTIL 9 PM THIS EVENING... SURFACE HIGH PRESSURE WILL BUILD INTO THE GREAT BASIN CAUSING OFFSHORE WINDS TO INCREASE TODAY. LOCAL GUSTY SANTA ANA WINDS WILL DEVELOP TODAY...ESPECIALLY THROUGH AND BELOW MOUNTAINS CANYONS AND PASSES. CAZ048-057-160500- /O.CON.KSGX.HW.W.0002.000000T0000Z-051116T0500Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 151 PM PST TUE NOV 15 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... LOCAL NORTHEAST WINDS 30 TO 40 MPH WITH LOCAL GUSTS TO 70 MPH...MAINLY THROUGH AND BELOW CANYONS AND PASSES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LOCAL VISIBILITY MAY BE REDUCED IN BLOWING DUST AND SAND. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ042-050-055-056-058-160500- /O.EXT.KSGX.WI.Y.0006.000000T0000Z-051116T0500Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 151 PM PST TUE NOV 15 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST THIS EVENING. LOCAL NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH...MAINLY BELOW MOUNTAIN CANYONS AND PASSES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LOCAL VISIBILITY MAY BE REDUCED IN BLOWING DUST AND SAND. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ SMALL/PG
000 WWUS76 KSGX 160342 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 742 PM PST TUE NOV 15 2005 ...HIGH WIND WARNING HAS BEEN CANCELLED FOR THE SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS AND THE SANTA ANA MOUNTAINS AND FOOTHILLS... ...WIND ADVISORY HAS BEEN CANCELLED FOR THE REMAINING MOUNTAIN AREAS...THE ORANGE COUNTY COASTAL AREAS...AND THE SAN DIEGO COUNTY VALLEYS... .SURFACE PRESSURE GRADIENTS HAVE DECREASED AND WINDS HAVE DROPPED BELOW HIGH WIND WARNING AND WIND ADVISORY CRITERIA. LOCAL GUSTY WINDS WILL CONTINUE IN THE MOUNTAINS AND INLAND VALLEYS TONIGHT. CAZ048-057-160445- /O.CAN.KSGX.HW.W.0002.000000T0000Z-051116T0500Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 742 PM PST TUE NOV 15 2005 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE HIGH WIND WARNING. LOCAL NORTHEAST WINDS 15 TO 25 MPH WITH LOCAL GUSTS TO 30 MPH... MAINLY THROUGH AND BELOW PASSES AND CANYONS. LOCALLY HIGHER WINDS IN THE SANTA ANA MOUNTAINS. $$ CAZ042-050-055-056-058-160445- /O.CAN.KSGX.WI.Y.0006.000000T0000Z-051116T0500Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 742 PM PST TUE NOV 15 2005 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. LOCAL NORTHEAST WINDS TO 20 MPH WITH GUSTS TO 25 MPH...MAINLY IN THE FOOTHILLS AND BELOW PASSES AND CANYONS. $$ WHITLOW
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Nov 13, 10:30 PM PST, 3 hours 40 minutes earlier.
Area forecast discussion, Nov 13, 10:30 PM PST, 3 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 1030 PM PST SUN NOV 13 2005 .SYNOPSIS...PATCHY DENSE FOG WILL BE POSSIBLE OVER COASTAL AREAS AGAIN TONIGHT AND EARLY MONDAY MORNING. THEN HIGH PRESSURE BUILDS OVER THE INTERIOR WEST...FORCING THE SHALLOW MARINE LAYER RESPONSIBLE FOR THE FOG OFFSHORE...AND LEAVING US WITH SUNNY WARM DAYS AND CLEAR COOL NIGHTS FOR THE REMAINDER OF THE WEEK. GUSTY SANTA ANA WINDS WILL BE POSSIBLE AT TIMES THROUGH AND BELOW MOUNTAIN PASSES AND CANYONS...ESPECIALLY TUESDAY AND WEDNESDAY. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES. UPDATED FORECAST FOR DENSE FOG ADVISORY. WEAK ONSHORE SURFACE PRESSURE GRADIENTS CONTINUE TO THE E THIS EVENING WHILE WEAK OFFSHORE GRADIENTS PREVAIL FROM THE N. THE IR/FOG LOOP SHOWS PATCHES OF LOW CLOUDS/FOG CONTINUE ALONG THE COAST AND SURFACE OBSERVATIONS CONFIRM SCATTERED LOW CLOUDS AND VISIBILITY AROUND 3 MILES IN FOG AND HAZE. BROWN FIELD RECENTLY DROPPED TO 1/4 MILE IN FOG. WINDS ARE VERY LIGHT. THE 4 PM MIRAMAR SOUNDING SHOWED A WEAK INVERSION BASE NEAR 800 FT. ALL THIS SPELLS ANOTHER NIGHT WITH PATCHY DENSE FOG LIKELY OVER SOME COASTAL AREAS. THE WATER VAPOR LOOP SHOWS AN IMPRESSIVE RIDGE RAPIDLY BUILDING IN THE VICINITY OF 50N/150W. IMPULSES DIVING DOWN THE E SIDE OF THIS RIDGE WILL KEEP 500 MB HEIGHTS FROM RISING MUCH OVER CA. THE SURFACE PRESSURE FIELD HOWEVER WILL CHANGE CONSIDERABLY BY TUE AND WED AS A STRONG...COLD SURFACE HIGH BUILDS OVER THE GREAT BASIN AND BEGINS TO FORCE OFFSHORE FLOW THROUGH OUR MOUNTAIN PASSES AND CANYONS. COLD ADVECTION SHOULD KEEP MAX TEMPS E OF THE MOUNTAINS IN CHECK...BUT DOWNSLOPING ON THE W SIDE SHOULD FORCE WARMING ALL THE WAY TO THE COAST. BASED ON CURRENT MODEL GUIDANCE AND LOCAL WIND PROGRAM...THE STRONGEST OFFSHORE WINDS SHOULD OCCUR ON TUE OR WED. AT THIS TIME IT APPEARS ADVISORY CRITERIA WINDS WILL DEVELOP BELOW FAVORED MOUNTAIN PASSES AND CANYONS...WITH A CHANCE OF GUSTS INTO HIGH WIND CRITERIA TUE. SINCE THIS IS THE FIRST RUN OF THE PROGRAM WITH WINDS AT THESE LEVELS...IT WOULD BE PRUDENT TO GET A LOOK AT ANOTHER MODEL RUN FOR CONFIRMATION. LATER SHIFTS MAY NEED TO ISSUE A HIGH WIND WATCH FOR TUE. IN ADDITION...DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITY AND WIND...A FIRE WEATHER WATCH HAS BEEN ISSUED BEGINNING ON TUESDAY. NO UPDATES ARE PLANNED TO THE CURRENT ZONE FORECASTS. && .AVIATION... A WEAK ONSHORE FLOW WILL KEEP A SHALLOW MARINE LAYER NEAR THE COAST WITH LOCAL IFR VIS AND CEILINGS THROUGH MONDAY MORNING. THE MARINE LAYER IS ABOUT 800 FT. THERE WILL BE LOCAL MVFR VIS NEAR THE COAST AFTERNOON. THE MARINE LAYER WILL CLEAR OUT MONDAY NIGHT AS A MODERATE OFFSHORE FLOW DEVELOPS. WINDS AT 5K FT...NORTHEAST 5 TO 10 KT...BECOMING EAST 5 TO 10 KT MONDAY MORNING THROUGH AFTERNOON. WINDS AT 10K FT...NORTH 5 TO 15 KT THROUGH MONDAY AFTERNOON. && .SGX WATCHES/WARNINGS/ADVISORIES... DENSE FOG ADVISORY FOR THE SAN DIEGO COASTAL AREAS AND INLAND VALLEYS UNTIL 9 AM MONDAY. SEE LAXNPWSGX. FIRE WEATHER WATCH TUE THROUGH THU...SEE LAXRFWSGX. && PUBLIC...JAD/ATKIN AVIATION...WHITLOW
Hazardous weather outlook, Nov 13, 11:15 PM PST, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE SAN DIEGO CA 1115 PM PST SUN NOV 13 2005 CAZ042-043-048-050-055-056-057-058-060-061-062-141200- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 1115 PM PST SUN NOV 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY THROUGH TONIGHT. A SHALLOW MARINE LAYER WILL CAUSE AREAS OF DENSE FOG AGAIN TONIGHT AND MONDAY MORNING AND A DENSE FOG ADVISORY IS IN EFFECT FOR SAN DIEGO COASTAL AREAS AND INLAND VALLEYS AND ORANGE COUNTY COASTAL AREAS. SEE LAXNPWSGX FOR DETAILS. .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY. A SHALLOW MARINE LAYER WILL CAUSE AREAS OF DENSE FOG MONDAY MORNING IN THE SAN DIEGO COASTAL AREAS. OFFSHORE FLOW WILL CAUSE LOCAL GUSTY SANTA ANA WINDS AT TIMES... ESPECIALLY THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES. THE STRONGEST WINDS SHOULD BE TUESDAY MORNING. THE WARM...DRY OFFSHORE FLOW WILL INCREASE THE FIRE WEATHER HAZARD AND A FIRE WEATHER WATCH IS IN EFFECT BEGINNING 10 AM TUESDAY...SEE LAXRFWSGX. LOCAL GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. .SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ATKIN/JAD
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 13, 10:28 PM PST | Dense Fog Advisory | SGX | San Diego | 11 hr |
Nearby
Wind Advisories in California, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.